# SDR SWAA2023090686331

- Difficulty date: August 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 241AEF AT AFT GALLEY AND LAV 2023-490491<[01] TOOL USED CALIPER P/N: 500-197-30 S/N/ B20189527 DUE DATE 26/DEC/23.;[02] TOOL USED: HOT BONDER P/N:HCS9000B-AV S/N:18164925 DUE DATE:22-JAN-24;[03] TOOL USED: CR5200 S/N:8342514510 DUE DATE:13-FEB-24;[04] TOOL USED HOT BONDER P/N: HCS9000B-AV; S/N: 18164925; DUE DATE: 22-JAN-24.;[05] TOOL USED: CR5200 S/N:8343110765 DUE DATE:20-FEB-24.;[06] REPAIRED FLOOR PANEL 241AEF AT AFT GALLEY AND LAV IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] JOB TASK COMPLETED. RII INSPECTION COMPLETED .
